The quasi-stationary Maxwell equations as singular limit of the complete equations: The quasi-linear case. (English) Zbl 0551.35006

Der Verf. untersucht das Verhalten für \(\epsilon\) \(\downarrow 0\) der Lösung des Anfangswertproblems \(\epsilon \partial E_{\epsilon}/\partial t+\sigma E_{\epsilon}-rot \xi (B_{\epsilon})=0;\quad \partial B_{\epsilon}/\partial t+rot E_{\epsilon}=0;\quad B_{\epsilon}(0)=B_{0\epsilon};\quad E_{\epsilon}(0)=E_{0\epsilon};\) wobei \(\xi\) die Ableitung einer konvexen Funktion ist.
Reviewer: W.Wendt


35B25 Singular perturbations in context of PDEs
35A35 Theoretical approximation in context of PDEs
35Q99 Partial differential equations of mathematical physics and other areas of application
Full Text: DOI


[1] Hoppensteadt, F, Properties of solutions of ordinary differential equations with small parameters, Comm. pure appl. math., 24, 807-840, (1971) · Zbl 0235.34120
[2] Kato, T, The Cauchy problem for quasi-linear symmetric hyperbolic systems, Arkiv. rat. mech. anal., 58/3, 181-205, (1975) · Zbl 0343.35056
[3] Kato, T, Quasi-linear equations of evolution, (), 25-70
[4] Kato, T, Linear and quasi-linear equations of evolution of hyperbolic type, (), 127-181
[5] Klainerman, S; Majda, A, Singular limits of quasi-linear hyperbolic systems with large parameters and the incompressible limit of compressible fluids, Comm. pure appl. math., 34, 481-524, (1981) · Zbl 0476.76068
[6] Kleinerman, S; Majda, A, Compressible and incompressible fluids, Comm. pure appl. math., 35/5, 629-651, (1982) · Zbl 0478.76091
[7] Lions, J.L; Magenes, E, ()
[8] Matsumura, A, Global existence and asymptotics of the solution of the second order quasi-linear hyperbolic equation with first order dissipation, Publ. R.I.M.S. Kyoto univ., 13, 349-379, (1977) · Zbl 0371.35030
[9] Milani, A, On a singular perturbation problem for the linear Maxwell equations, (), 99-110 · Zbl 0478.35010
[10] Milani, A, Local in time existence for the complete Maxwell equations with monotone characteristic in a bounded domain, Ann. mat. pura appl. (IV), 131, 233-254, (1982) · Zbl 0498.35077
[11] Milani, A; Negro, A, On the quasi-stationary Maxwell equations with monotone characteristic in a multiply connected domain, J. math. anal. appl., 88/1, 216-230, (1982) · Zbl 0507.35040
[12] Tadmor, E, Hyperbolic systems with different time scales, Comm. pure appl. math., 35/6, 839-866, (1982) · Zbl 0479.35059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.